# SDR AALA972391

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 435-445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 27R UNDER LEVELING COMPOUND.  REMOVED CORRODED SECTION OF U-CHANNEL FROM STRINGER 27R, STATION 435-445 AND INSTALLED STRINGER SPLICE PER SRM 51-40-3.  (M)
